# SDR AALA202510274921

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 78,326 hours, 30,459 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 13430
- Condition: Inoperative
- Location: Zone 100
- Part time: 59,364 hours, 26,582 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT THE RADAR NOT WORKING IN AIR. IT SHOWED GROUND CLUTTER BUT NO RADAR RETURN WITH STORMS IN FRONT OF US. RADAR LOOKED PIXILATED LIKE IT WANTED TO GIVE A RETURN BUT ULTIMATELY DIDN'T GIVE ANY KIND OF RELIABLE RETURN.THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE WEATHER RADAR TRANSCIEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-41-33.
